# SDR DALA2022083105843

- Difficulty date: August 28, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 CORROSION ON WEB ON S-17R BTW STA1620 TO STA1640 AT PASSENGER COMPARTMENT (IN REF. NRC. 00259). CORRECTIVE ACTION: SUMMARY OF NRC 00622 WEB ON S-17R BTW STA1620 TO STA1640 AT PASSENGER COMPARTMENT WAS REPAIRED PER B757-200 SRM. (2384728)
